PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Bounded solutions to a system of second order ODEs and the Whitney pendulum

Volume 42 / 2015

Oleg Zubelevich Applicationes Mathematicae 42 (2015), 159-165 MSC: 37C60, 34C11. DOI: 10.4064/am42-2-3

Abstract

We give an existence theorem for bounded solutions to a system of second order ODEs. Dynamical applications are considered.

Authors

  • Oleg ZubelevichDepartment of Theoretical Mechanics
    Mechanics and Mathematics Faculty
    M. V. Lomonosov Moscow State University
    Vorob'evy Gory
    Moscow, 119899, Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image